# SDR AALA201912249008

- Difficulty date: December 22, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N832AA
- Make and model: Boeing 787-9
- Aircraft serial: 40638
- Aircraft time: 9,647 hours, 954 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L4 DOOR SLIDE LANYARD HOOK AND LOOP TRIANGLE NOT SECURE.  REMOVED L4 DOOR BUSTLE SECURED THE HOOK AND LOOP TRIANGLE INSTALLED L4 DOOR BUSTLE IAW AMM 52-11-24.
